# SDR DALA2025071405294

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 24,933 hours, 2,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403,  4R DOOR OPENING ASSIST BOTTLE DEPLOYED/EMPTIED OUT.  R/R 4R DOOR OPENING ASSIST BOTTLE FRANGABLE DISK PER A330 AMM 52 -10. SERVICED ASSIST BOTTLE TO FULL AND SAFTIED PER A330 AMM 52-10. OK FOR SERVICE.
